# SDR IXXA090071O

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 100,990 hours, 33,011 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Part time: 100,990 hours, 33,011 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, WHEN MLG WAS EXTENDED THE LT MLG LIGHT STAYED OUT. THE CREW RECYCLED MAIN GEARS AND ALL WAS NORMAL. THEY LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED, CLEANED AND INSPECTED THE LT MAIN GEAR DOWN LOCK LIMIT SWITCH CONNECTOR.  OPS CHECK GOOD IAW MM 20-50-1 AND 32-60-0. ACFT WAS RETURNED TO SERVICE.
